Alert archive / Texas / Wind Advisories in 2016

Wind Advisory 23, NWS El Paso, TX

November 2, 2016Doña Ana County, New Mexico; El Paso County, Hudspeth County, Texas

NWS El Paso, TX issued this wind advisory at Nov 2, 2016, 4:58 AM MDT for Doña Ana County, New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Nov 3, 2016, 12:00 AM MDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Nov 2, 2016, 4:58 AM MDT (10:58 UTC)
In effect from
Nov 3, 2016, 12:00 AM MDT
Expired
Nov 3, 2016, 9:00 PM MDT
In force
21 hr
Issued by
NWS El Paso, TX

Counties Doña Ana County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 52 km from the middle of the area, began a volume at 11:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 11.0 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2016-11-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2016-11-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2894 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

074 
WWUS74 KEPZ 021058
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
458 AM MDT WED NOV 2 2016

...STRONG WINDS TO IMPACT THE REGION WITH A COLD FRONT PASSAGE
TONIGHT...

.A POWERFUL COLD FRONT WILL PUSH INTO THE BORDERLAND FROM THE
CENTRAL PLAINS LATE THIS EVENING AND THROUGH THE DAY ON THURSDAY.
STRONG HIGH PRESSURE BEHIND THE FRONT WILL BRING STRONG WINDS
ACROSS MUCH OF THE REGION. THE STRONGEST WINDS WILL OCCUR OVER
WEST SLOPES AND THROUGH PASSES. THESE WINDS WILL USHER IN COOLER
AND MORE MOIST AIR INTO THE ENTIRE AREA TONIGHT THROUGH SATURDAY.
IN ADDITION TO THESE STRONG WINDS INCREASED CHANCES FOR SHOWERS
AND THUNDERSTORMS FOLLOW WITH SOME POTENTIAL FOR A FEW STORMS TO
BECOME STRONG TO SEVERE WITH LARGE HAIL AND STRONG OUTFLOW WINDS.

NMZ411-TXZ418-022300-
/O.NEW.KEPZ.WI.Y.0023.161103T0600Z-161104T0300Z/
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-WESTERN EL PASO COUNTY-
INCLUDING THE CITIES OF...LAS CRUCES...VADO...SUNLAND PARK...
DOWNTOWN EL PASO...WEST EL PASO...UPPER VALLEY
458 AM MDT WED NOV 2 2016

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 PM MDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 PM MDT
THURSDAY. 

* TIMING...WINDS WILL BECOME BREEZY THROUGH THE EVENING HOURS
  TONIGHT. AFTER MIDNIGHT WINDS WILL INCREASE AND BECOME WINDY AND
  GUSTY...ESPECIALLY OVER WEST SLOPES AND THROUGH PASSES. WINDS
  ARE EXPECTED TO REMAIN STRONG ALL DAY THURSDAY. 

* WINDS...NORTHEAST TO EAST WINDS OF 15 TO 25 MPH LATE THIS
  EVENING. AFTER MIDNIGHT WINDS WILL TURN EAST AND INCREASE TO 25
  TO 35 MPH WITH GUSTS UP TO 50 MPH THROUGH GAPS AND OVER WEST
  SLOPES.

* IMPACTS...THE HIGH WINDS WILL CREATE DIFFICULT DRIVING
  CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES AND
  MOTORCYCLES. LOOSE OBJECTS WILL NEED TO BE SECURED. WEAK
  VEGETATION AND LITE STRUCTURES SAME INCUR MINOR DAMAGE. SOME
  BLOWING DUST MAY BRIEFLY REDUCE VISIBILITIES TO AROUND 3 MILES
  OVER A FEW LOCATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

BIRD
3 follow-up statements
294 
WWUS74 KEPZ 021840
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1240 PM MDT WED NOV 2 2016

...STRONG WINDS TO IMPACT THE REGION WITH A COLD FRONT PASSAGE
TONIGHT...

.A POWERFUL COLD FRONT WILL PUSH INTO THE BORDERLAND FROM THE
CENTRAL PLAINS LATE THIS EVENING AND THROUGH THE DAY ON THURSDAY.
STRONG HIGH PRESSURE BEHIND THE FRONT WILL BRING STRONG WINDS
ACROSS MUCH OF THE REGION. THE STRONGEST WINDS WILL OCCUR OVER
WEST SLOPES AND THROUGH PASSES. THESE WINDS WILL USHER IN COOLER
AND MORE MOIST AIR INTO THE ENTIRE AREA TONIGHT THROUGH SATURDAY.
IN ADDITION TO THESE STRONG WINDS INCREASED CHANCES FOR SHOWERS
AND THUNDERSTORMS FOLLOW WITH SOME POTENTIAL FOR A FEW STORMS TO
BECOME STRONG TO SEVERE WITH LARGE HAIL AND STRONG OUTFLOW WINDS.

TXZ420-031300-
/O.EXA.KEPZ.WI.Y.0023.161103T0600Z-161104T0300Z/
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-
INCLUDING THE CITIES OF...HUECO TANKS...LOMA LINDA
1240 PM MDT WED NOV 2 2016

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 PM MDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 PM MDT
THURSDAY. 

* TIMING...WINDS WILL BECOME BREEZY THROUGH THE EVENING HOURS 
  TONIGHT. AFTER MIDNIGHT WINDS WILL INCREASE AND BECOME WINDY 
  AND GUSTY...ESPECIALLY OVER WEST SLOPES AND THROUGH PASSES. 
  WINDS ARE EXPECTED TO REMAIN STRONG ALL DAY THURSDAY. 

* WINDS...NORTHEAST TO EAST WINDS OF 15 TO 25 MPH LATE THIS 
  EVENING. AFTER MIDNIGHT WINDS WILL TURN EAST AND INCREASE TO 
  25 TO 35 MPH WITH GUSTS UP TO 50 MPH THROUGH GAPS AND OVER 
  WEST SLOPES. 

* IMPACTS...THE HIGH WINDS WILL CREATE DIFFICULT DRIVING 
  CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES AND 
  MOTORCYCLES. LOOSE OBJECTS WILL NEED TO BE SECURED. WEAK 
  VEGETATION AND LITE STRUCTURES SAME INCUR MINOR DAMAGE. SOME 
  BLOWING DUST MAY BRIEFLY REDUCE VISIBILITIES TO AROUND 3 MILES 
  OVER A FEW LOCATIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NMZ411-TXZ418-031300-
/O.CON.KEPZ.WI.Y.0023.161103T0600Z-161104T0300Z/
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-WESTERN EL PASO COUNTY-
INCLUDING THE CITIES OF...LAS CRUCES...VADO...SUNLAND PARK...
DOWNTOWN EL PASO...WEST EL PASO...UPPER VALLEY
1240 PM MDT WED NOV 2 2016

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 PM
MDT THURSDAY...

* TIMING...WINDS WILL BECOME BREEZY THROUGH THE EVENING HOURS 
  TONIGHT. AFTER MIDNIGHT WINDS WILL INCREASE AND BECOME WINDY 
  AND GUSTY...ESPECIALLY OVER WEST SLOPES AND THROUGH PASSES. 
  WINDS ARE EXPECTED TO REMAIN STRONG ALL DAY THURSDAY. 

* WINDS...NORTHEAST TO EAST WINDS OF 15 TO 25 MPH LATE THIS 
  EVENING. AFTER MIDNIGHT WINDS WILL TURN EAST AND INCREASE TO 
  25 TO 35 MPH WITH GUSTS UP TO 50 MPH THROUGH GAPS AND OVER 
  WEST SLOPES. 

* IMPACTS...THE HIGH WINDS WILL CREATE DIFFICULT DRIVING 
  CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES AND 
  MOTORCYCLES. LOOSE OBJECTS WILL NEED TO BE SECURED. WEAK 
  VEGETATION AND LITE STRUCTURES SAME INCUR MINOR DAMAGE. SOME 
  BLOWING DUST MAY BRIEFLY REDUCE VISIBILITIES TO AROUND 3 MILES 
  OVER A FEW LOCATIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ROGASH
402 
WWUS74 KEPZ 031159
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
559 AM MDT THU NOV 3 2016

...STRONG WINDS TO IMPACT THE REGION WITH A COLD FRONT PASSAGE
TODAY...

.A COLD FRONT HAS PUSHED THROUGH NEW MEXICO AND WEST TEXAS THIS
MORNING AND STRONG HIGH PRESSURE BEHIND THE FRONT WILL BRING
WINDY CONDITIONS ACROSS MUCH OF THE REGION. THE STRONGEST WINDS
WILL OCCUR OVER WEST SLOPES AND THROUGH PASSES. THESE WINDS WILL
USHER IN COOLER AND MORE MOIST AIR INTO THE ENTIRE AREA TODAY
THROUGH SATURDAY RESULTING IN INCREASED CHANCES FOR SHOWERS AND
THUNDERSTORMS.

NMZ411-TXZ418-420-032000-
/O.CON.KEPZ.WI.Y.0023.000000T0000Z-161104T0300Z/
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-WESTERN EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-
INCLUDING THE CITIES OF...LAS CRUCES...VADO...SUNLAND PARK...
DOWNTOWN EL PASO...WEST EL PASO...UPPER VALLEY...HUECO TANKS...
LOMA LINDA
559 AM MDT THU NOV 3 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

* WINDS...NORTHEAST TO EAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50
  MPH...ESPECIALLY ALONG WESTERN SLOPES.

* IMPACTS...THE HIGH WINDS WILL CREATE DIFFICULT DRIVING 
  CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES AND 
  MOTORCYCLES. LOOSE OBJECTS WILL NEED TO BE SECURED. WEAK 
  VEGETATION AND LITE STRUCTURES SAME INCUR MINOR DAMAGE. SOME 
  BLOWING DUST MAY BRIEFLY REDUCE VISIBILITIES TO AROUND 3 MILES 
  OVER A FEW LOCATIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ROGASH
390 
WWUS74 KEPZ 031902
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
102 PM MDT THU NOV 3 2016

...STRONG WINDS CONTINUE TO IMPACT THE REGION TODAY FROM A COLD
FRONTAL PASSAGE LAST NIGHT...

.A COLD FRONT HAS PUSHED THROUGH NEW MEXICO AND WEST TEXAS THIS
MORNING AND STRONG HIGH PRESSURE BEHIND THE FRONT WILL BRING
WINDY CONDITIONS ACROSS MUCH OF THE REGION. THE STRONGEST WINDS
WILL OCCUR OVER WEST SLOPES AND THROUGH PASSES. THESE WINDS WILL
USHER IN COOLER AND MORE MOIST AIR INTO THE ENTIRE AREA TODAY
THROUGH SATURDAY RESULTING IN INCREASED CHANCES FOR SHOWERS AND
THUNDERSTORMS.

NMZ411-TXZ418-420-040300-
/O.CON.KEPZ.WI.Y.0023.000000T0000Z-161104T0300Z/
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-WESTERN EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-
INCLUDING THE CITIES OF...LAS CRUCES...VADO...SUNLAND PARK...
DOWNTOWN EL PASO...WEST EL PASO...UPPER VALLEY...HUECO TANKS...
LOMA LINDA
102 PM MDT THU NOV 3 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

* WINDS...NORTHEAST TO EAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 
  50 MPH...ESPECIALLY ALONG WESTERN SLOPES. 

* IMPACTS...THE HIGH WINDS WILL CREATE DIFFICULT DRIVING 
  CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES AND 
  MOTORCYCLES. LOOSE OBJECTS WILL NEED TO BE SECURED. WEAK 
  VEGETATION AND LITE STRUCTURES SAME INCUR MINOR DAMAGE. SOME 
  BLOWING DUST MAY BRIEFLY REDUCE VISIBILITIES TO AROUND 3 MILES 
  OVER A FEW LOCATIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
TRIPOLI

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Nov 2, 3:34 AM MDT, 1 hour 24 minutes earlier.

Area forecast discussion, Nov 2, 3:34 AM MDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service El Paso TX/Santa Teresa NM
334 AM MDT Wed Nov 2 2016

.SYNOPSIS...
If you are tired of warm and dry weather then the rest of the week
will bring good news. The weather pattern across the Southwestern
U.S. is undergoing a dramatic change as high pressure has left the
region with a series of Pacific low pressure storm system on their
way in. Beginning today temperatures will begin dropping as
moisture begins increasing. Clouds will increase through the day
with chances of showers and thunderstorms developing this
afternoon. Tonight a strong cold front will push in from the east
with strong winds, cooler temperatures, and Gulf moisture.
Thursday through Saturday the region stands increased chances for
daily scattered to numerous rain showers and thunderstorms. The
storm system should exit the region Sunday.

&&

.DISCUSSION...
Major changes on the way in short order will likely bring a wave
of first alerts for significant weather. We will be issuing a wind
advisory for strong winds associated with a cold front, and likely
a good number of short-term forecasts, graphicasts, web briefings,
etc. for potential for heavy rain and strong thunderstorms.
Expect an extended period of much cooler temperatures.

High pressure is now far removed from the region and no longer the
principle driver of our weather. The pattern has become more
amplified allowing for the southward transport of energy from the
Pac NW to move into the region...in short the storm track is
sagging south and delivering storm systems to the SW. U.S. Water
Vapor Sat imagery shows the first large Pac system of the season
currently digging S over AZ. This system is proged to cut off from
the steering flow and hang to our west through Friday. We
currently have a healthy upper-level sub-tropical tap of moisture
(pineapple express) over the region but this will move off to the
east. However we have moistened the mid-levels with this tap and
will continue to do so with SW flow aloft. Tonight we add more
moisture to our profile as a powerful cold front pushes in from
the plains states. This delivers east winds and users in cooler
air and gulf moisture. Dewpoints will jump into the 50 degree
range as PWs spike to around 1". Both parameters well above
normal.

Upper-level dynamics, support, instability is limited throughout
this multi-day event as the upper low remains well west, but the
cold front boundary and cool/moist wedge of air behind it will
provide good lift and instability to the region. Thus we should
see increasing pcpn chances with time. We start with generally
isolated showers/storms today...and then increase to scattered/
numerous for Thursday and Friday...and possibly Saturday. Despite
possible heavy rainfall rates with thunderstorms, flooding should
be minimized by the fact these storms will be fast-moving. STRONG
to SEVERE storms are possible with this set up as the vertical
profile of winds is favorable (strong shear and veering) for
organized mesoscale rotation enhancing updraft strength and
duration. This gives rise to supercell potential and large hail
and possible worse. Also the temps aloft are cool and the wetbulb
zero level is low (7500-8000ft) so large hail is also possible.

The storm system over AZ begins to lift NE over the Four Corners
late Friday/early Saturday. We stay in the moisture and favored
region for continued PCPN through Saturday. By Sunday the system
passes across the Rockies into the plains and pushes the moisture
out and drags drier air in.

To start the next work week models suggest a follow up Pacific
trough to drop in/near the region. There has been inconsistency
with this next feature on it's track and the coverage of pcpn
potential. But this one does show potential for snow over the
Sacramento mountains.

&&

.AVIATION...Valid 02/12Z-03/12Z...
More low/Mid-level moisture will begin to move overnight and
Wednesday. VFR conditions expected over all terminals through the
period but limited durations and areas of MVFR possible also aft
21Z. Skies partly cloudy early FEW-SCT090 SCT150...becoming
mostly cloudy this aftn aft 21Z SCT070-090 SCT-BKN140-160 BKN-
OVC250. Isold to SCT -SHRA TSRA with BKN060 BKN100 OVC200. Winds
SW 10KTS THEN ENE 10 KTS increasing to 12-22KTS aft 06z.

&&

.FIRE WEATHER...
The high pressure that provided our extended warm and dry weather
pattern has left the region as a deepening Pacific trough/low
begins to drop in from the NW. Today the system will settle over
AZ and stall to our west through Saturday. Today marks the start
of an extended period of unsettled weather as moisture and
dynamics increase to produce a wetter pattern. A strong cold
front pushes in from the NE tonight and Thursday to help spark
widespread showers and isolated/scattered thunderstorms across
the region Thursday and Friday. Strong E-SE winds are expected
with the front for Thursday with gusts to 40 mph+ possible
especially west slopes and passes. Expect significant increases in
clouds, RH, and rain chances and much lower daytime temperatures
today through Saturday. The system begins to pass east across the
area on Saturday. By Sunday the system exits to bring drying
conditions to most of the region. It's possible another system
drops in Monday and Tuesday to bring more chances for rain.

&&

.PRELIMINARY POINT TEMPS/POPS...
El Paso                 79  59  72  58 /  10  40  50  50
Sierra Blanca           78  56  70  55 /  20  50  50  50
Las Cruces              77  56  71  57 /  20  40  50  60
Alamogordo              78  56  72  55 /  20  50  50  50
Cloudcroft              58  37  51  37 /  40  90  80  80
Truth or Consequences   74  51  69  53 /  20  40  50  70
Silver City             69  48  65  51 /  30  40  60  70
Deming                  77  53  73  55 /  20  40  60  60
Lordsburg               76  49  74  53 /  20  30  60  60
West El Paso Metro      78  59  71  61 /  20  40  50  50
Dell City               81  53  68  51 /  20  60  60  60
Fort Hancock            81  59  76  57 /  10  50  50  50
Loma Linda              74  56  65  55 /  20  50  50  50
Fabens                  80  58  74  56 /  10  50  50  50
Santa Teresa            78  57  71  57 /  20  40  50  50
White Sands HQ          77  58  71  60 /  20  40  50  60
Jornada Range           77  52  71  53 /  20  40  50  60
Hatch                   77  53  72  57 /  20  40  50  60
Columbus                78  56  76  58 /  10  30  60  60
Orogrande               78  58  71  59 /  20  50  50  50
Mayhill                 69  42  58  43 /  40  80  70  70
Mescalero               68  41  59  41 /  40  70  70  70
Timberon                65  43  57  41 /  40  80  70  70
Winston                 67  39  60  41 /  30  40  60  70
Hillsboro               73  46  67  49 /  20  40  60  70
Spaceport               75  51  69  53 /  20  40  50  70
Lake Roberts            70  36  63  39 /  30  40  70  70
Hurley                  72  46  67  49 /  20  30  60  70
Cliff                   75  41  70  43 /  20  40  60  70
Mule Creek              72  37  68  40 /  20  40  60  80
Faywood                 73  48  67  51 /  30  40  70  70
Animas                  77  48  77  50 /  20  30  60  60
Hachita                 77  49  76  51 /  20  30  60  60
Antelope Wells          76  47  77  51 /  20  30  50  50
Cloverdale              72  47  75  50 /  20  30  50  50

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...Wind Advisory from midnight tonight to 9 PM MDT Thursday for
     NMZ411.

TX...Wind Advisory from midnight tonight to 9 PM MDT Thursday for
     TXZ418.

&&

14-BIRD
Hazardous weather outlook, Nov 1, 6:18 AM MDT, 22 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
618 AM MDT TUE NOV 1 2016

NMZ401>417-TXZ418>424-021230-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
618 AM MDT TUE NOV 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. WARM AND GENERALLY
DRY TODAY. INCREASING HIGH AND MID-LEVEL CLOUDINESS. A FEW HIGH-
BASED SHOWERS AND THUNDERSTORMS POSSIBLE THIS AFTERNOON. WEATHER
HAZARDS ARE MINIMAL WITH ANY OF THESE PRECIPITATION AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AN APPROACHING LOW PRESSURE SYSTEM AND INCREASING MOISTURE ACROSS
THE REGION WILL RESULT IN THE DEVELOPMENT OF LIGHT RAIN SHOWERS
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WEDNESDAY. CHANCES
FOR RAIN AND THUNDERSTORMS WILL INCREASE WEDNESDAY NIGHT THROUGH
SATURDAY AS THE LOW PRESSURE SYSTEM REMAINS IN THE AREA AND KEEPS
ATMOSPHERIC CONDITIONS MOIST AND UNSTABLE. A POWERFUL BACKDOOR
COLD FRONT WILL PUSH IN WEDNESDAY NIGHT THROUGH THURSDAY WITH
STRONG EASTERLY WINDS IN THE 30-40 MPH RANGE. THUNDERSTORMS MAY
PRODUCE PERIODS OF MODERATE TO HEAVY RAIN. IN ADDITION SOME STORMS
MAY BECOME STRONG TO SEVERE WITH MODERATE TO LARGE HAIL AND
POTENTIAL FOR STRONG AND DAMAGING OUTFLOW WINDS. DRYER CONDITIONS
ARE EXPECTED TO RETURN BY SUNDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

BIRD

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 2, 3:19 PM MDTSpecial Weather StatementEPZLuna41 min
Nov 2, 5:34 PM MDTSpecial Weather StatementEPZDoña Ana41 min
Nov 2, 5:36 PM MDTSpecial Weather StatementEPZDoña Ana39 min

Nearby

Wind Advisories in Texas, 2016Wind Advisories in New Mexico, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.